Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2020, Volume 20, Number 2, Pages 224–226 (Mi dvmg435)  

On the distribution of integral points on the three-dimensional sphere

M. D. Monina

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: The result of V.A. Bykovsky and M.D. Monina on the distribution of integer points on the three-dimensional sphere $ a_1^2 + a_2^2 + a_3^2 + a_4^2 = d $ with odd $d$ is extended to the case of even $d.$

Key words: integral points on a sphere, modular functions, Hecke series.

DOI: https://doi.org/10.47910/FEMJ202022

Full text: PDF file (92 kB)
References: PDF file   HTML file

UDC: 511.334+511.335
MSC: 11F11
Received: 28.10.2020

Citation: M. D. Monina, “On the distribution of integral points on the three-dimensional sphere”, Dal'nevost. Mat. Zh., 20:2 (2020), 224–226

Citation in format AMSBIB
\Bibitem{Mon20}
\by M.~D.~Monina
\paper On the distribution of integral points on the three-dimensional sphere
\jour Dal'nevost. Mat. Zh.
\yr 2020
\vol 20
\issue 2
\pages 224--226
\mathnet{http://mi.mathnet.ru/dvmg435}
\crossref{https://doi.org/10.47910/FEMJ202022}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg435
  • http://mi.mathnet.ru/eng/dvmg/v20/i2/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:36
    Full text:13
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021